# SDR DL76L011032

- Difficulty date: June 21, 2001
- Submitted: June 26, 2001
- Operation: Air carrier
- Aircraft: N193DN
- Make and model: Boeing 767332
- Aircraft serial: 28450
- Aircraft time: 18,939 hours, 3,004 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 755358
- Condition: Failed
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DIVERTED TO JFK DUE TO LT IDG FAILED AND GEN BREAKER TRIPPED.  REPLACED LT IDG.
